On some systems of nonlinear integral Hammerstein-type equations on the semiaxis

Authors

  • Kh. A. Khachatryan

Abstract

We prove the existence for a one-parameter family of solutions of a system of nonlinear integral Hammerstein-type equations on the positive semiaxis and study the asymptotic behavior of the obtained solutions at infinity.

Published

25.04.2010

Issue

Section

Research articles

How to Cite

Khachatryan, Kh. A. “On Some Systems of Nonlinear Integral Hammerstein-Type Equations on the Semiaxis”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 4, Apr. 2010, pp. 552–566, https://umj.imath.kiev.ua/index.php/umj/article/view/2887.